Alert archive / Texas / Tornado Warnings in 2005

Tornado Warning 34, NWS Lubbock, TX

May 13, 2005Childress County, Texas

NWS Lubbock, TX issued this tornado warning at May 13, 2005, 5:34 PM CDT for Childress County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2005, 5:34 PM CDT (22:34 UTC)
Expired
May 13, 2005, 6:00 PM CDT
In force
26 min
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

County Childress County, TX

The radar

The Altus AFB radar (KFDR), 102 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 2:10 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Sill, OK (KFSI), launched 12:00Z, 10.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Sill, OK at 12:00Z on 2005-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Sill, OK at 12:00Z on 2005-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-569 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
526 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLUB 132234
TORLUB
TXC075-132300-
/O.NEW.KLUB.TO.W.0034.050513T2234Z-050513T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
534 PM CDT FRI MAY 13 2005

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 600 PM CDT

* AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THIS STORM WAS LOCATED OVER CENTRAL CHILDRESS
  COUNTY...OR ABOUT 9 MILES NORTHEAST OF CHILDRESS...MOVING EAST AT
  20 MPH.

* THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTY.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

LAT...LON 3470 10022 3445 10024 3437 9982 3468 9980

$$
1 follow-up statement
000 
WWUS54 KLUB 132250
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
550 PM CDT FRI MAY 13 2005

TXC075-132300-
/O.CON.KLUB.TO.W.0034.000000T0000Z-050513T2300Z/
CHILDRESS TX-
550 PM CDT FRI MAY 13 2005

...A TORNADO WARNING CONTINUES UNTIL 600 PM CDT FOR CHILDRESS
COUNTY...

AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE 
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 10 MILES NORTHEAST OF 
CHILDRESS...MOVING SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WILL OTHERWISE
REMAIN OVER MAINLY RURAL AREAS OF THE CHILDRESS COUNTY.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

LAT...LON 3470 10022 3445 10024 3437 9982 3468 9980

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 13, 2:58 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, May 13, 2:58 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
258 PM CDT FRI MAY 13 2005

.SHORT TERM...
VERY COMPLICATED SURFACE PATTERN ACROSS THE REGION THIS AFTERNOON
AND EVENING FEATURING A MESOLOW OVER THE CAPROCK ESCARPMENT WITH A
BULGING DRYLINE INTO THE CENTRAL ROLLING PLAINS. A RETREATING
OUTFLOW MOVING NORTHWARD IN THE RED RIVER REGION ALONG WITH
NORTHERLY WIND SHIFT BOUNDARY MOVING THRU THE SOUTHERN PANHANDLES
INTO OUR NORTH-CENTRAL COUNTIES ADDS TO THE COMPLEXITY. HWO EARLIER
ISSUED AND SPC RISK AREAS HIGHLIGHT SVR THREATS TDY/TONIGHT...
INCLUDING THE THREAT OF ISOLD TORNADOES MAINLY IN THE NRN ROLLING
PLAINS. TSTMS SHOULD INITIATE IN THE NEXT FEW HRS ACROSS THE NRN
ROLLING PLAINS AND POSSIBLY SPREAD SOUTH ALONG DL. ONE CONCERN IS
THE POSSIBLE FUNNELING OF HIGHER THETA-E AIR BACK WEST INTO HALE AND
SWISHER COUNTIES WHERE BOUNDARIES ARE PRESENT FOR POSSIBLE
INITIATION...WILL WATCH THIS AREA CLOSELY. FEW CHANGES MADE TO
INHERITED WINDS. THE WIND SHOULD TURN NE ACROSS THE WHOLE AREA
TONITE AS MORE CONCENTRATED COLD FRONT PUSH OCCURS. THIS SHOULD
TEMPORARILY SHIFT THE MAIN THREAT OF STORMS TO OUR SOUTH AND WEST ON
SATURDAY HOWEVER WE WILL HAVE TO WATCH THE SW AND SRN COUNTIES
CLOSELY IN VICINITY OF OUTFLOW BOUNDARIES OR OTHER BAROCLINIC ZONES.
COOLER AIR BEHIND FRONT AND SUBSIDENCE ALOFT UNDER WEAK RIDGING
SHOULD RESTRICT COVERAGE OF PRECIP AND SVR POTENTIAL THRU SAT AFTN.

.LONG TERM...
WEAK SOUTHERN BRANCH TROUGH CURRENTLY CROSSING SIERRA INTO WESTERN
GREAT BASIN EXPECTED TO MOVE EAST WITHIN/BENEATH THE RIDGE TRYING TO
PUMP UP OVER SOUTHERN ROCKIES. THIS GUMS PATTERN UP ENOUGH TO SPREAD
SOME MID LEVEL MOISTURE AND INSTABILITY INTO SOUTHERN ROCKIES
SATURDAY NIGHT...AND ACROSS SOUTHERN PLAINS BY SUNDAY. CONVECTION
APPEARS WILL GENERATE ACROSS SOUTHERN ROCKIES LATE SATURDAY AND
SPREAD OUT INTO EASTERN PLAINS OF NEW MEXICO NEAR OLD FRONTAL
BOUNDARY VICINITY PECOS VALLEY...THEN TOWARDS WEST TEXAS. ANY
THUNDERSTORMS UP IN OUR AREA WOULD LIKELY BE NORTH OF FRONTAL
BOUNDARY NOT POSING SIGNIFICANT SEVERE THREAT...BUT HAVE INCREASED
TO A CHANCE MENTION FOR BOTH SATURDAY NIGHT AND SUNDAY. THIS WEAK
SYSTEM MAY STILL HAVE ENOUGH INFLUENCE SOUTHERN PLAINS FOR ANOTHER
GO-AROUND WITH STORMS ON MONDAY. FOR NOW HAVE ONLY ADDED SLIGHT
CHANCE MENTION THUNDERSTORMS FOR OUR EASTERN ZONES...BUT GIVEN
UNCERTAINTIES WITH CONVECTIVE FEEDBACK THIS LIKELY WILL NEED
REFINEMENT.

STILL PLAYING DRYING AND WARMING FOR MID TO LATE WEEK...THOUGH
ACKNOWLEDGING INDICATIONS AIRMASS MAY BE JUST A LITTLE SLOWER TO DRY
OUT AND STABILIZE ALOFT WITH LINGERING SOUTHWEST FLOW TUESDAY AND
HINT AT UPPER LEVEL RIPPLES. WILL LEAVE LATER SHIFTS TO TAKE ANOTHER
LOOK AT THAT.  MCQUEEN

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        49  73  50  70 /  20  20  20  30
TULIA         51  74  52  70 /  40  20  20  30
PLAINVIEW     54  75  52  70 /  40  20  20  30
LEVELLAND     54  75  52  71 /  30  20  30  30
LUBBOCK       56  75  53  71 /  30  20  30  30
BROWNFIELD    56  76  53  72 /  30  30  30  30
CHILDRESS     57  76  53  74 /  50  10  20  30
SPUR          58  76  55  73 /  40  20  30  30
ASPERMONT     60  78  56  76 /  50  20  30  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&

99/05
Hazardous weather outlook, May 13, 11:42 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1142 AM CDT FRI MAY 13 2005

TXZ021>044-141642-
BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD-
GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER-
STONEWALL-SWISHER-TERRY-YOAKUM-
1142 AM CDT FRI MAY 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...

CONVECTIVE

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE EXTREME
SOUTHEAST PANHANDLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
ACROSS PORTIONS OF THE EXTREME SOUTHERN PANHANDLE...SOUTH PLAINS AND
ROLLING PLAINS TODAY AND TONIGHT. THIS SLIGHT RISK AREA IS GENERALLY
ALONG AND EAST OF A LINE FROM TULIA TO ROARING SPRINGS TO POST.

THE DRYLINE IS EXPECTED TO MOVE NEAR THE EASTERN EDGE OF THE
CAPROCK ESCARPMENT BY MID AFTERNOON. IN ADDITION A COLD FRONT WILL
MOVE SOUTH INTO THE SOUTHERN PANHANDLE WHILE AN OUTFLOW BOUNDARY
FROM PREVIOUS THUNDERSTORMS WILL MOVE NORTHWARD FROM THE NORTHERN
ROLLING PLAINS INTO THE SOUTHERN PANHANDLE. CONVERGENCE ALONG THESE
BOUNDARIES AND THE APPROACH OF AN UPPER LEVEL TROUGH OF LOW PRESSURE
ARE EXPECTED TO RESULT IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS
THIS AFTERNOON AND EVENING. MODERATE INSTABILITY AND SUFFICIENT WIND
SHEAR SHOULD ALLOW FOR ROTATING THUNDERSTORMS WHICH WOULD PRODUCE
LARGE HAIL AND DAMAGING WIND GUSTS. ISOLATED TORNADOES ARE ALSO
POSSIBLE...ESPECIALLY ACROSS THE SOUTHEASTERN PANHANDLE TO THE NORTH
OF THE OUTFLOW BOUNDARY WHERE AN EASTERLY COMPONENT TO THE LOW LEVEL
WINDS WILL BE MAINTAINED.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION ACROSS THE SLIGHT AND MODERATE RISK AREAS LATER
THIS AFTERNOON AND EVENING IS LIKELY.

In the hours before

Local storm report, May 13, 11:45 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1145 AM CDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             KRESS                   34.37N 101.75W
05/12/2005  1.00 INCH        SWISHER            TX   CO-OP OBSERVER

0600 PM     HAIL             6 E KRESS               34.37N 101.64W
05/12/2005  3.00 INCH        SWISHER            TX   CO-OP OBSERVER

            2-3 INCH HAIL REPORTED

&&

MRC
Local storm report, May 13, 1:56 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
156 PM CDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TORNADO          7 S SILVERTON           34.37N 101.30W
05/12/2005                   BRISCOE            TX   TRAINED SPOTTER

            TORNADO TOUCHED DOWN AT 517 PM AND WAS ON THE GROUND
            UNTIL 525 PM. DAMAGED POWER POLES AND TREES.

&&

MRC
Special weather statement, May 13, 2:05 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
205 PM CDT FRI MAY 13 2005

TXZ024>026-031-032-037-038-043-044-140200-
BRISCOE-CHILDRESS-COTTLE-DICKENS-HALL-KENT-KING-MOTLEY-STONEWALL-
205 PM CDT FRI MAY 13 2005

THE STORM PREDICTION CENTER HAS ISSUED TORNADO WATCH NUMBER 269
EFFECTIVE UNTIL 9 PM CDT FOR THE FOLLOWING COUNTIES...

BRISCOE...CHILDRESS...COTTLE...DICKENS...HALL...KENT...KING...
MOTLEY...AND STONEWALL.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE
THUNDERSTORMS AND TORNADOES IN AND CLOSE TO THE WATCH AREA. PERSONS
IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.

MCQUEEN
Local storm report, May 13, 4:18 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
418 PM CDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             5 NNE PADUCAH           34.08N 100.27W
05/13/2005  1.75 INCH        COTTLE             TX   FIRE DEPT/RESCUE

&&

KW
Local storm report, May 13, 4:34 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
434 PM CDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             10 E PADUCAH            34.01N 100.13W
05/13/2005  2.75 INCH        COTTLE             TX   FIRE DEPT/RESCUE

&&

KW
Local storm report, May 13, 5:27 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
527 PM CDT FRI MAY 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          2 SW HACKBERRY          33.91N 100.18W
05/13/2005                   COTTLE             TX   FIRE DEPT/RESCUE

            BRIEF TOUCHDOWN

0521 PM     HAIL             SILVERTON               34.47N 101.30W
05/13/2005  0.88 INCH        BRISCOE            TX   TRAINED SPOTTER

&&

RCB

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:02 PM CDTTornado WarningLUBBriscoe28 min
May 12, 7:13 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale62 min
May 12, 7:22 PM CDTFlash Flood WarningLUBBriscoe, Floyd, Hale, Swisher3 hr
May 12, 7:26 PM CDTTornado WarningLUBHall49 min
May 12, 7:29 PM CDTTornado WarningLUBBriscoe31 min
May 12, 7:51 PM CDTTornado WarningLUBHale24 min
May 12, 7:53 PM CDTTornado WarningLUBLubbock52 min
May 12, 7:56 PM CDTSevere Thunderstorm WarningLUBCrosby64 min
May 12, 7:59 PM CDTSevere Thunderstorm WarningLUBBriscoe61 min
May 12, 8:14 PM CDTTornado WarningLUBHall46 min
May 12, 8:15 PM CDTTornado WarningLUBFloyd, Hale30 min
May 12, 8:36 PM CDTTornado WarningLUBCrosby54 min
May 12, 8:39 PM CDTFlash Flood WarningLUBHall3 hr
May 12, 8:39 PM CDTSevere Thunderstorm WarningLUBLubbock66 min
May 12, 8:46 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale59 min
May 12, 8:53 PM CDTFlash Flood WarningLUBLubbock2 hr
May 12, 8:56 PM CDTSevere Thunderstorm WarningLUBBriscoe64 min
May 12, 9:01 PM CDTSevere Thunderstorm WarningLUBHall59 min
May 12, 9:15 PM CDTTornado WarningLUBLubbock60 min
May 12, 9:18 PM CDTTornado WarningLUBFloyd27 min
May 12, 9:29 PM CDTTornado WarningLUBCrosby46 min
May 12, 9:33 PM CDTSevere Thunderstorm WarningLUBChildress57 min
May 12, 9:41 PM CDTSevere Thunderstorm WarningLUBHale64 min
May 12, 9:44 PM CDTSevere Thunderstorm WarningLUBFloyd46 min
May 12, 9:51 PM CDTTornado WarningLUBFloyd39 min
May 12, 10:13 PM CDTSevere Thunderstorm WarningLUBMotley62 min
May 12, 10:17 PM CDTTornado WarningLUBCrosby58 min
May 12, 10:26 PM CDTSevere Thunderstorm WarningLUBFloyd64 min
May 12, 10:34 PM CDTSevere Thunderstorm WarningLUBLubbock56 min
May 12, 10:36 PM CDTSevere Thunderstorm WarningLUBMotley54 min
May 12, 10:43 PM CDTSevere Thunderstorm WarningLUBHale62 min
May 12, 10:50 PM CDTTornado WarningLUBFloyd40 min
May 12, 11:12 PM CDTSevere Thunderstorm WarningLUBHockley54 min
May 12, 11:29 PM CDTSevere Thunderstorm WarningLUBMotley61 min
May 12, 11:29 PM CDTSevere Thunderstorm WarningLUBLubbock31 min
May 12, 11:31 PM CDTSevere Thunderstorm WarningLUBFloyd59 min
May 12, 11:33 PM CDTTornado WarningLUBLubbock27 min
May 12, 11:36 PM CDTSevere Thunderstorm WarningLUBLamb24 min
May 12, 11:39 PM CDTSevere Thunderstorm WarningLUBCottle66 min
May 12, 11:41 PM CDTSevere Thunderstorm WarningLUBHale64 min
May 12, 11:59 PM CDTFlash Flood WarningLUBHale2 hr
May 13, 12:10 AM CDTTornado WarningLUBCrosby35 min
May 13, 12:18 AM CDTSevere Thunderstorm WarningLUBLubbock42 min
May 13, 12:22 AM CDTSevere Thunderstorm WarningLUBFloyd, Motley53 min
May 13, 12:33 AM CDTTornado WarningLUBHale27 min
May 13, 12:44 AM CDTSevere Thunderstorm WarningLUBCottle61 min
May 13, 12:59 AM CDTTornado WarningLUBHale31 min
May 13, 1:04 AM CDTTornado WarningLUBFloyd56 min
May 13, 1:12 AM CDTSevere Thunderstorm WarningLUBMotley48 min
May 13, 1:40 AM CDTSevere Thunderstorm WarningLUBCottle65 min
May 13, 1:55 AM CDTSevere Thunderstorm WarningLUBMotley65 min
May 13, 2:43 AM CDTSevere Thunderstorm WarningLUBCottle32 min
May 13, 3:01 AM CDTSevere Thunderstorm WarningLUBChildress44 min
May 13, 3:06 AM CDTSevere Thunderstorm WarningLUBMotley54 min
May 13, 3:54 PM CDTSevere Thunderstorm WarningLUBCottle66 min
May 13, 4:49 PM CDTSevere Thunderstorm WarningLUBBriscoe71 min
May 13, 4:57 PM CDTSevere Thunderstorm WarningLUBCottle33 min
May 13, 5:29 PM CDTTornado WarningLUBCottle31 min
May 13, 6:00 PM CDTTornado WarningLUBChildress32 min
May 13, 6:01 PM CDTSevere Thunderstorm WarningLUBBriscoe29 min
May 13, 6:32 PM CDTSevere Thunderstorm WarningLUBKing43 min

Nearby

Tornado Warnings in Texas, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.